Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

D. Berenis

  • D. Berenis and I. Grants, Asymptotic parallel Hartmann layer solution of magnetically sonicated liquid metal flow, Vol. 54, No. 3, 197-210, 2018 [Abstract] [PDF]


Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X
DOI: http://doi.org/10.22364/mhd